# SDR SWAA2013010811251

- Difficulty date: December 28, 2012
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 28,736 hours, 16,545 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Slider
- Part number: 6573782
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STAB FWD UPPER SLIDER CRACKED.  REMOVED AND REPLACED SLIDER PER SRM 51-40-02.  INSTALLED SLIDER PER MM, OPS CHECK GOOD PER MM.
